# SDR ASAA0240089

- Difficulty date: August 11, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - AT FLIGHT LEVEL 330, RAPID INCREASE IN ELECTRICAL BURNING SMELL FOLLOW WITH A HAZE IN THE CABIN.  RIGHT CABIN AIR RECIRC FAN CIRCUIT BREAKER POPPED.  SMELL AND HAZE DISSIPATED RAPIDLY ON DESCENT.  REMOVED AND REPLACED RIGHT RECIRC FAN, OPS CHECKED NORMAL.  (M)
